Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do I have implantation bleeding or am I experiencing the side-effects of coming off the depo shot ?

my period, or so it seems, doesnt seem normal to me. what else could it be i am 19 goin on 20 in may and im 5 9. I have been on depo for about two years, and my last needle was a month ago in the begining of April but i told my doctor i would like to stop so i didnt get it done. i have had sex about a week or so after that date and a few more times. I got my period, or i think it is my period, after i had sex bout a week ago and then again two days ago. The bleeding was bright red at first and my tampons seemed to get filled to fast. then i put a pad on and i didnt bleed as much. I dont know what spotting is really like or whether i could be the implantation bleeding. It seems that the red is stayin but has a slight difference in color more dark but not to dark. I dont know if i can be pregant or if that is even possible due to i just stopped my needle not to long ago. it could be just my period but it seems to be messing wit my mind. what could it be.
Wed, 25 Jan 2012
Report Abuse
General Surgeon 's  Response
welcome to healthcaremagic
depo injections are known to cause some irregular bleeding some times
may be you are facing it
chance of pregnancy is less but it is better to consult gynecologist and get a check up
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had trouble with irregular bleeding after coming of the depo shot which I was on for 9 months. I took Norethisterone for a month to stop bleeding, am now taking them for 2 weeks on/2 weeks off. Im due to start my last 2 weeks on tommorow. My question is can I take them with a possibility of being pregnant ?! Im pretty certain I ovulated a week ago, all the signs mucus, pains etc and have been having unprotected sex (we are ttc). Now Im scared to take the last 2 weeks of tablets on the off chance!! :/

doctor1 MD

Hello Doctor . I began taking Depo Depot in Jan 19 2010. Didn t have my period that month, or any months after that. I continued the Depo until taking my last 3 mth shot in Apr 19. 2010. I started taking Lupron shots after my surgery of endometriosis in Dec 23. 2009 and continuing until April 2010. I was having my period when on surgery. But I still didn t have my period when on the Lupron after that. Also, I lost my sex drive from the lupron and experience painful sexual intercourse . My doctor told me that when I stopped the Lupron, I would get my sex drive and period back. I haven t and its been 2 mths. My period hasn t come back. Could something be wrong? Thank you for your help in advance.

doctor1 MD

I took the birth control shot depro vera for years...approximately six. I am 47 yrs old, African American woman, I had one miscarriage. I have been having a lot of the side effects migraine headaches, vision problems, heavy bleeding, dizziness, etc; the list of side effects I am experiencing. I have had a neurologist for the last 6 years, I went to ucla they wanted to do brain surgery. I have been taking vimpat and levitiracetam for the last few years. it appears this may all be a result of the birth control shot, how can I reverse this or flush it out of my system?